# SDR DALA2025081105963

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,512 hours, 22,022 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3162 - MISC - DECLARED EMERGENCY DUE TO HOT CABIN CAUSING F/A SICKNESS. ALSO HAD FUEL SMELL REPORTED BY A CUSTOMER. CORRECTIVE ACTION: FOUND L2 DOOR COOLING DUCT OBSTRUCTED. CLEANED AIR DIFFUSER AND RESTORED NORMAL AIR FLOW. FOUND AIR COND FLOW CTL/IND C/B TRIPPED AND WOULD NOT RESET. REPLACED CB. ALSO REPAIRED BROKEN WIRE ON AFT CABIN TEMP SENSOR. (LP 7765370)
